Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 39, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Aug 21, 2016, 4:53 AM CDT for La Salle County, Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2016, 4:53 AM CDT (09:53 UTC)
- Expired
- Aug 21, 2016, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Salle County, TX, Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 196 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted.
184
WGUS54 KCRP 210953
FFWCRP
TXC283-479-211245-
/O.NEW.KCRP.FF.W.0039.160821T0953Z-160821T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 AM CDT SUN AUG 21 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...
WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 AM CDT
* AT 450 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND 1/2 INCHES OF
RAIN HAVE ALREADY FALLEN OVER SOUTHERN WEBB COUNTY, WITH SLOW-
MOVING STORMS WITH HEAVY RAIN NEAR AND WEST OF ENCINAL. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...FORT EWELL SITE...
CALLAGHAN...BRUNI...ORVIL...RANCHITOS LAS LOMAS...AGUILARES...
AND BOTINES. FLOODING IN THE CITY OF LAREDO MAY OCCUR BEFORE 630
AM ONCE STORMS MOVE INTO THE CITY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2764 9960
2766 9971 2778 9982 2780 9988 2791 9990
2798 9993 2799 9997 2820 9995 2820 9940
2824 9880 2727 9881 2727 9933 2732 9937
$$
GW2 follow-up statements
406
WGUS74 KCRP 211052
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CDT SUN AUG 21 2016
TXC283-479-211245-
/O.CON.KCRP.FF.W.0039.000000T0000Z-160821T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA SALLE TX-WEBB TX-
552 AM CDT SUN AUG 21 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHERN LA SALLE AND WEBB COUNTIES...
AT 549 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. NEARLY THREE INCHES OF RAIN HAVE
ALREADY FALLEN OVER SOUTHERN WEBB COUNTY ABOUT 20 MILES WEST OF
LAREDO. ADDITIONAL 1 TO 3 INCHES OR RAINFALL IS STILL POSSIBLE.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...
UNITED SOUTH HIGH SCHOOL...TEXAS A&M INTERNATIONAL UNIVERSITY...
DOCTORS HOSPITAL OF LAREDO...FORT EWELL SITE...
ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COMMUNITY COLLEGE...
CALLAGHAN...BRUNI...ORVIL...LAREDO COUNTRY CLUB...
UNITEC INDUSTRIAL PARK...RANCHITOS LAS LOMAS...AGUILARES...BOTINES...
LAREDO INTERNATIONAL AIRPORT AND COLUMBIA BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2764 9960
2766 9971 2778 9982 2780 9988 2791 9990
2798 9993 2799 9997 2820 9995 2820 9940
2824 9880 2727 9881 2727 9933 2732 9937
$$
GW132
WGUS74 KCRP 211131
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 AM CDT SUN AUG 21 2016
TXC283-479-211245-
/O.CON.KCRP.FF.W.0039.000000T0000Z-160821T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA SALLE TX-WEBB TX-
631 AM CDT SUN AUG 21 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHERN LA SALLE AND WEBB COUNTIES...
AT 629 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THE HEAVIEST RAINFALL WAS NEAR
AND WEST OF ORVIL, AND JUST SOUTH OF THE COLUMBIA BRIDGE. THESE
SHOWERS AND STORMS PRODUCING THE HEAVY RAINFALL ARE MOVING TOWARD
THE CITY OF LAREDO. NEARLY THREE INCHES OF RAIN HAVE ALREADY FALLEN
IN PORTIONS OF WEBB COUNTY. AN ADDITIONAL 2 TO 3 INCHES WILL BE
POSSIBLE IN SOME AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...
UNITED SOUTH HIGH SCHOOL...TEXAS A&M INTERNATIONAL UNIVERSITY...
DOCTORS HOSPITAL OF LAREDO...FORT EWELL SITE...
ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COMMUNITY COLLEGE...
CALLAGHAN...BRUNI...ORVIL...LAREDO COUNTRY CLUB...
UNITEC INDUSTRIAL PARK...RANCHITOS LAS LOMAS...AGUILARES...BOTINES...
LAREDO INTERNATIONAL AIRPORT AND COLUMBIA BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2764 9960
2766 9971 2778 9982 2780 9988 2791 9990
2798 9993 2799 9997 2820 9995 2820 9940
2824 9880 2727 9881 2727 9933 2732 9937
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 4:03 AM CDT, 50 minutes earlier.
Area forecast discussion, Aug 21, 4:03 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
403 AM CDT SUN AUG 21 2016
.SHORT TERM (Today through Monday)...
Flash flooding is the immediate forecast concern across much of
South Texas. Currently, a large area of showers and embedded
thunderstorms is occurring across South Texas. The exception is
along the immediate coast, but within the last hour or so isolated
streamers have developed.
Initial MCV associated with convection from last night as moved
well northeast of the forecast area. However, another MCV has
developed nearby which has helped sustained additional convection.
The region is situated in area of difluent flow aloft and low
level southerly and southeasterly flow is keeping deep tropical
moisture across South Texas. This will result in several more
hours this morning of moderate to heavy rainfall across the area.
These showers and storms will be very efficient rainfall producers
which may lead to a significant rainfall over a short amount of
time. So far, storm total precip amounts of 3 to 6 inches have
fallen across parts of the Brush Country and Rio Grande Plains.
Favored locations for heavy rain will be west of Highway 281 where
another 2 to 4 inches may fall, with locally heavier amounts
possible. Will leave the flash flood watch as is for this morning.
confidence is not high enough to include the coastal counties as
these areas have not received nearly as much rain as the rest of
the area. Latest hi-res models keep the heavy rain threat through
the morning with activity weakening by midday.
Chances for showers and thunderstorms will redevelop later this
afternoon and evening, especially across the western parts of the
area as an another upper level disturbance approaches. Will keep
50 pops out west tonight with 30 pops along the coast.
Upper level ridge will build westward on Monday resulting in
diminished chances for showers and thunderstorms. Isolated showers
and storms will remain possible across the northern zones due to
lingering moisture.
&&
.LONG TERM (Monday Night through Saturday)...
No major changes to the long term. Drier conditions occur through
Wednesday as midlevel ridging slides west into the area. Moisture
begins to increase late in the work week into the weekend as
weakness develops in the main ridge aloft. Models slide the main
ridge slightly north allowing for a shortwave to move west just
south of the Texas/Mexico border. This will allow for a return of
isolated to scattered showers and thunderstorms by the weekend,
mainly across the coastal plains and the gulf waters. Afternoon
temperatures will generally range in the 90s, possible reaching the
100 degree mark across the Rio Grande Plains. Overnight lows will
generally range in the mid to upper 70s.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 88 78 93 78 95 / 50 30 10 10 10
Victoria 88 75 93 76 93 / 80 30 30 10 10
Laredo 90 77 96 78 98 / 70 50 10 10 0
Alice 90 76 95 76 96 / 60 30 10 10 10
Rockport 86 81 90 81 92 / 50 30 20 10 10
Cotulla 86 75 93 77 96 / 80 50 20 10 0
Kingsville 90 77 95 77 97 / 50 30 10 10 10
Navy Corpus 86 81 90 81 92 / 50 30 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
Bee...Duval...Goliad...Jim Wells...La Salle...Live Oak...
McMullen...Victoria...Webb.
GM...None.
&&
TB/78...SHORT TERM
CB/85...LONG TERMHazardous weather outlook, Aug 20, 9:34 PM CDT, 7 hours 19 minutes before
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
In the hours before
Special weather statement, Aug 21, 12:24 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 AM CDT SUN AUG 21 2016
TXZ239-240-210600-
DUVAL-WEBB-
1224 AM CDT SUN AUG 21 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...
AT 1224 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRUNI...OR 11
MILES NORTHWEST OF HEBBRONVILLE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRUNI AND REALITOS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2728 9880 2728 9891 2746 9893
2753 9852 2726 9850
TIME...MOT...LOC 0524Z 263DEG 13KT 2738 9885
TBLocal storm report, Aug 21, 2:52 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 AM CDT SUN AUG 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM FLASH FLOOD 4 W COTULLA 28.44N 99.30W
08/21/2016 LA SALLE TX LAW ENFORCEMENT
LA SALLE SHERIFF DEPARTMENT REPORTED WATER ON ROAD AT
UNKNOWN DEPTH ON FM 468 WEST OF COTULLA.
&&
CBLocal storm report, Aug 21, 4:16 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
416 AM CDT SUN AUG 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 1 N CROSS 28.61N 98.55W
08/20/2016 MCMULLEN TX LAW ENFORCEMENT
WATER COVERING THE ROADWAY TO AN UNKNOWN DEPTH AT THE
INTERSECTION OF HIGHWAY 16 AND FM 791 NEAR CROSS.
0242 AM FLASH FLOOD 4 W COTULLA 28.44N 99.30W
08/21/2016 LA SALLE TX LAW ENFORCEMENT
LA SALLE SHERIFF DEPARTMENT REPORTED WATER ON ROAD AT
UNKNOWN DEPTH ON FM 468 WEST OF COTULLA.
0400 AM FLASH FLOOD 9 W COTULLA 28.44N 99.38W
08/21/2016 LA SALLE TX LAW ENFORCEMENT
WATER OVER HWY 468 9 MILES W OF COTULLA
&&
TBEALThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:59 PM CDT | Areal Flood Advisory | CRP | McMullen | 2 hr |
| Aug 20, 8:31 PM CDT | Flash Flood Warning | CRP | McMullen | 119 min |
| Aug 20, 8:35 PM CDT | Special Weather Statement | CRP | McMullen | 25 min |
| Aug 20, 9:00 PM CDT | Areal Flood Advisory | CRP | La Salle | 2 hr |
| Aug 20, 9:12 PM CDT | Special Weather Statement | CRP | McMullen | 33 min |
| Aug 20, 10:56 PM CDT | River Flood Warning | CRP | McMullen | 23 hr |
| Aug 20, 11:29 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Aug 21, 12:15 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 2 hr |
| Aug 21, 12:24 AM CDT | Special Weather Statement | CRP | Jim Hogg | 36 min |
| Aug 21, 12:50 AM CDT | Areal Flood Advisory | CRP | Duval | 115 min |
| Aug 21, 1:43 AM CDT | Areal Flood Advisory | CRP | La Salle | 2 hr |
| Aug 21, 1:56 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Aug 21, 2:42 AM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Aug 21, 3:36 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 6 days |
| Aug 21, 3:36 AM CDT | River Flood Warning | CRP | Victoria | 5 days |
| Aug 21, 3:51 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 3 hr |
| Aug 21, 5:43 AM CDT | Flash Flood Warning | CRP | La Salle | 2 hr |
| Aug 21, 6:44 AM CDT | Areal Flood Warning | CRP | La Salle, McMullen | 3 hr |
| Aug 21, 7:42 AM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Aug 21, 8:26 AM CDT | River Flood Warning | CRP | Webb | 54 hr |
| Aug 21, 8:50 AM CDT | Areal Flood Advisory | CRP | Duval | 55 min |
| Aug 21, 8:51 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 days |
| Aug 21, 1:18 PM CDT | Special Weather Statement | CRP | Kleberg | 27 min |
| Aug 21, 1:57 PM CDT | Special Weather Statement | CRP | San Patricio | 33 min |
| Aug 21, 2:41 PM CDT | Special Weather Statement | CRP | Bee, San Patricio | 34 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.